# SDR DALA2021050402524

- Difficulty date: April 10, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 102,568 hours, 14,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 195 RIGHT SIDE MID AISLE EXIT SIGN MISSING. REPLACED EXIT SIGN. (LP 7566982)
